# SDR FDEA200901160245

- Difficulty date: January 16, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-203
- Aircraft serial: 303
- Aircraft time: 57,395 hours, 20,021 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 57,395 hours, 20,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR, FORMER REPAIR ON TRAILING EDGE ELEVATOR LOWER SKIN FOUND WITH DEBONDED AREAS.  RT ELEVATOR WAS REPLACED.
